Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 114, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 6:56 PM EDT for 7 counties in Indiana. It was in force for 34 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 6:56 PM EDT (22:56 UTC)
- Expired
- Jul 13, 2016, 7:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, IN, Hendricks County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Morgan County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 36 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:56 PM EDT | TSTM WND GST 57 | 2 W Southport, IN | |
| Jul 13, 6:56 PM EDT | HAIL 1 | 5 S Indianapolis, IN | |
| Jul 13, 6:56 PM EDT | HAIL 1 | Indianapolis, IN | |
| Jul 13, 7:00 PM EDT | TSTM WND GST 60 | 8 Ese Indianapolis, IN | LARGE LIMBS DOWNED ON RAYMOND BETWEEN FRANKLIN AND POST ROADS. NICKLE SIZE HAIL. |
| Jul 13, 7:09 PM EDT | TSTM WND GST 47 | Southport, IN | |
| Jul 13, 7:12 PM EDT | TSTM WND GST 57 | 2 W Southport, IN | |
| Jul 13, 7:24 PM EDT | TSTM WND GST 60 | 2 N New Palestine, IN | WIND PUSHING TREES OVER...SMALL ONES ALMOST TO THE GROUND |
| Jul 13, 7:31 PM EDT | TSTM WND DMG | Morristown, IN | TREE LIMBS 6 TO 8 INCHES IN DIAMETER BLOWN DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:16 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
851
WUUS53 KIND 132256
SVRIND
INC059-063-081-095-097-109-145-132330-
/O.NEW.KIND.SV.W.0114.160713T2256Z-160713T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN CENTRAL INDIANA...
NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
NORTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...
SOUTHWESTERN MADISON COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
MARION COUNTY IN CENTRAL INDIANA...
NORTHERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 730 PM EDT
* AT 655 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SOUTHPORT...OR 7 MILES SOUTH OF INDIANAPOLIS...MOVING NORTHEAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 644 PM...INDIANAPOLIS INTERNATIONAL
AIRPORT REPORTED A 61 MPH WIND GUST.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...GREENWOOD...LAWRENCE...PLAINFIELD...GREENFIELD...
BEECH GROVE...SPEEDWAY...MOORESVILLE...DANVILLE...SOUTHPORT...
AVON...CUMBERLAND...MCCORDSVILLE...PENDLETON...FORTVILLE...
INGALLS...NEW PALESTINE...MERIDIAN HILLS...
BROOKLYN AND WARREN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 98 AND 121.
INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 201.
INTERSTATE 70 BETWEEN MILE MARKERS 61 AND 111.
INTERSTATE 74 BETWEEN MILE MARKERS 71 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3978 8563 3966 8563 3953 8642 3977 8651
3993 8600 3993 8586 3997 8586 4002 8569
3979 8562
TIME...MOT...LOC 2255Z 247DEG 43KT 3968 8611
HAIL...1.00IN
WIND...60MPH
$$
LEE/TUCEK1 follow-up statement
067
WWUS53 KIND 132311
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
711 PM EDT WED JUL 13 2016
INC063-095-109-132320-
/O.CAN.KIND.SV.W.0114.000000T0000Z-160713T2330Z/
MORGAN IN-MADISON IN-HENDRICKS IN-
711 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN...
SOUTHWESTERN MADISON AND SOUTHEASTERN HENDRICKS COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL INDIANA.
LAT...LON 3978 8563 3966 8563 3956 8625 3957 8625
3975 8612 3993 8600 3993 8586 3994 8586
3994 8577 3993 8566 3979 8562
TIME...MOT...LOC 2310Z 246DEG 38KT 3974 8593
$$
INC059-081-097-145-132330-
/O.CON.KIND.SV.W.0114.000000T0000Z-160713T2330Z/
HANCOCK IN-JOHNSON IN-MARION IN-SHELBY IN-
711 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR HANCOCK...NORTHERN JOHNSON...EASTERN MARION AND NORTHERN SHELBY
COUNTIES...
AT 710 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
BEECH GROVE...OR 11 MILES EAST OF INDIANAPOLIS...MOVING NORTHEAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED SPOTTERS. AT 702 PM...AMATEUR RADIO OPERATORS
REPORTED ESTIMATED 60 MPH WINDS NEAR BEECH GROVE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...GREENWOOD...LAWRENCE...GREENFIELD...BEECH GROVE...
SOUTHPORT...CUMBERLAND...MCCORDSVILLE...FORTVILLE...NEW PALESTINE...
WARREN PARK...MORRISTOWN...HOMECROFT...
SPRING LAKE AND GEIST RESERVOIR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 98 AND 108.
INTERSTATE 70 BETWEEN MILE MARKERS 87 AND 111.
INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3978 8563 3966 8563 3956 8625 3957 8625
3975 8612 3993 8600 3993 8586 3994 8586
3994 8577 3993 8566 3979 8562
TIME...MOT...LOC 2310Z 246DEG 38KT 3974 8593
HAIL...1.00IN
WIND...60MPH
$$
LEE/TUCEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:22 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 13, 4:22 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 422 PM EDT WED JUL 13 2016 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 156 PM EDT Wed Jul 13 2016 The Wednesday morning weather map showed a cold front over the Plains. The front is forecast to slowly move east and cross Indiana Friday. High pressure will move west to east over the Hoosier state during the weekend. Another cold front should pass Monday with high pressure returning midweek. && .NEAR TERM (Tonight)... Issued at 156 PM EDT Wed Jul 13 2016 The main issue is thunderstorm chances. Recent guidance is limited due to problems at the Network Control Facility. However, the Short Range Ensemble from SPC is available. It has a cluster of thunderstorms crossing the CWA this evening and early tonight. Peak activity is about 02Z-03Z. Some storms could pop up either before or after the main cluster passes. The hourly POPs will ramp up from chance early in the period to likely late evening,then drop to chance again. Based on history, possible heavy rain will be mentioned. The earlier forecast was for lows in the lower 70s tonight. That looks good considering current observations and the history of this air. && .SHORT TERM (Thursday through Saturday)... Issued at 156 PM EDT Wed Jul 13 2016 The major issue is storm chances. Limited guidance due to problems at Network Control Facility is a complicating factor. Based on what has managed to come in today--primarily the NAM--no major changes are needed from the morning package. This forecast will mostly retain what was in that. A more complete revision will be made when possible. && .LONG TERM /Saturday night through Wednesday/... Issued at 159 PM EDT Wed Jul 13 2016 This period will be characterized by a similar pattern to our current one with somewhat flat upper flow steering weak short waves east southeast across the Great Lakes and Ohio valley. With temperatures and dewpoints near to slightly above normal expect the potential for scattered thunderstorms or MCS clusters through Tuesday. Given that short waves are weak its too hard to give any timing to storms thus a continuation of day and night storms likely following typical afternoon heating and nocturnal cycles. By Tuesday...and onward through the rest of next week...the upper ridge will be strengthening and building eastward over us. This should result in the storm track shifting toward New England with remnant surface front sparking convection in the Tennessee Valley and Gulf States. For our area the upper ridging will translate to the hottest temperatures of the season with little or no rain. && .AVIATION (Discussion for 132100Z TAF Update)... Issued at 422 PM EDT Wed Jul 13 2016 Expect VFR conditions and southwest winds around 10kt except during thunderstorms. Scattered storms through 04z may produce winds in excess of 50 knots, large hail, and lifr conditions in heavy rain. A lull in convection should follow through around 141200z when a cold front approaches the area and renews the storm threat. && .IND Watches/Warnings/Advisories... NONE. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....TUCEK AVIATION...DT/JK
Hazardous weather outlook, Jul 13, 5:21 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 521 PM EDT WED JUL 13 2016 INZ021-028>031-035>049-051>057-060>065-067>072-142130- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 521 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS EXPECTED. HAZARDS: DAMAGING WIND, BLINDING RAINS, LARGE HAIL, LIGHTNING. TIMING: MOSTLY BEFORE MIDNIGHT, BUT POSSIBLE ANYTIME. DISCUSSION: WARM HUMID AIR AND WEAK UPPER LEVEL DISTURBANCES WILL COMBINE TO PRODUCE A SERIES OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK:THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE AREA EVERY DAY BUT SATURDAY. LIGHTNING AND HEAVY RAIN ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, Jul 13, 6:25 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
625 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG FARMLAND 40.19N 85.13W
07/13/2016 RANDOLPH IN EMERGENCY MNGR
TREES DOWN
&&
BHHLocal storm report, Jul 13, 6:29 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
629 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HEAVY RAIN GREENCASTLE 39.64N 86.84W
07/13/2016 M2.03 INCH PUTNAM IN PUBLIC
AMOUNT IN 40 MINUTES
&&
BHHLocal storm report, Jul 13, 6:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL COATESVILLE 39.69N 86.67W
07/13/2016 E0.25 INCH HENDRICKS IN AMATEUR RADIO
&&
BHHLocal storm report, Jul 13, 6:43 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
643 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 4 ESE CENTER POINT 39.39N 87.01W
07/13/2016 E0.25 INCH CLAY IN AMATEUR RADIO
&&
BHHLocal storm report, Jul 13, 6:45 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND GST 7 SW INDIANAPOLIS 39.72N 86.29W
07/13/2016 M61 MPH MARION IN ASOS
&&
BHHLocal storm report, Jul 13, 6:56 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL INDIANAPOLIS 39.78N 86.15W
07/13/2016 E1.00 INCH MARION IN AMATEUR RADIO
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:29 PM EDT | Special Weather Statement | IND | Fountain | 31 min |
| Jul 13, 1:03 PM EDT | Special Weather Statement | IND | Fountain, Montgomery | 42 min |
| Jul 13, 2:48 PM EDT | Special Weather Statement | IND | Vermillion | 27 min |
| Jul 13, 3:14 PM EDT | Special Weather Statement | IND | Montgomery | 31 min |
| Jul 13, 3:19 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 26 min |
| Jul 13, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 34 min |
| Jul 13, 3:30 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 30 min |
| Jul 13, 3:38 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 37 min |
| Jul 13, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Parke, Tippecanoe | 32 min |
| Jul 13, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Vermillion | 34 min |
| Jul 13, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 33 min |
| Jul 13, 4:03 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Putnam | 12 min |
| Jul 13, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Tipton | 37 min |
| Jul 13, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 34 min |
| Jul 13, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 34 min |
| Jul 13, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 33 min |
| Jul 13, 5:05 PM EDT | Areal Flood Advisory | IND | Clay, Vigo | 3 hr |
| Jul 13, 5:10 PM EDT | Special Weather Statement | IND | Delaware, Hancock, Henry, Madison, Randolph | 50 min |
| Jul 13, 5:13 PM EDT | Special Weather Statement | IND | Hancock, Marion | 32 min |
| Jul 13, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 39 min |
| Jul 13, 5:23 PM EDT | Special Weather Statement | IND | Hendricks, Putnam | 37 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | IND | Parke | 36 min |
| Jul 13, 5:34 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 41 min |
| Jul 13, 5:44 PM EDT | Flash Flood Warning | IND | Clay, Putnam, Vigo | 4 hr |
| Jul 13, 6:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 29 min |
| Jul 13, 6:11 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Parke, Putnam | 34 min |
| Jul 13, 6:26 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 34 min |
| Jul 13, 6:32 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 28 min |
| Jul 13, 6:47 PM EDT | Areal Flood Advisory | IND | Hendricks, Marion, Morgan, Putnam | 3 hr |
| Jul 13, 7:07 PM EDT | Severe Thunderstorm Warning | IND | Clay, Knox, Parke, Sullivan, Vermillion, Vigo | 38 min |
| Jul 13, 7:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 3 more | 48 min |
| Jul 13, 7:28 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.